# SDR 2014FA0000253

- Difficulty date: April 4, 2014
- Submitted: April 14, 2014
- Operation: General aviation
- Aircraft: N366TA
- Make and model: Cessna 208
- Aircraft serial: 2080249
- Aircraft time: 8,110 hours, 13,726 cycles
- System (JASC): 2110 · Cabin Compressor System
- Part: Compressor
- Part number: SD5H14C6667
- Part serial: 1056201980
- Condition: Seized
- Location: Acm
- Part time: 8,110 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ODOR DETECTED RESEMBLING BURNING RUBBER AND / OR PLASTIC.  AIR CONDITIONING COMPRESSOR SEIZED CAUSING DRIVE BELT TO BE DAMAGED. THE COMPRESSOR WAS REMOVED AND REPLACED IAW THE MANUAL.
